• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 11316
School of Physics
  Title:   Bound on Hardy's Nonlocality from the Principle of Information Causality
  Author(s): 
1.  Ali. Ahanj
2.  Samir. Kunkri
3.  Ashutosh. Rai
4.  Ramij . Rahaman
5.  Pramod S. Joag
  Status:   Published
  Journal: Phys. Rev. A
  Vol.:  81
  Year:  2010
  Pages:   032103
  Supported by:  IPM
  Abstract:
Recently, the principle of nonviolation of information causality [Nature 461, 1101 (2009)] has been proposed as one of the foundational properties of nature.We explore the Hardy?s nonlocality theorem for two-qubit systems, in the context of generalized probability theory, restricted by the principle of nonviolation of information causality. Applying a sufficient condition for information causality violation, we derive an upper bound on the maximum success probability of Hardy?s nonlocality argument. We find that the bound achieved here is higher than that allowed by quantum mechanics but still much less than what the no-signaling condition permits. We also study the Cabello type nonlocality argument (a generalization of Hardy?s argument) in this context.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right